International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 5, Part A

Solve two kinds of generalized integrals by using gamma function


Author(s): Ruijia Shi

Abstract: This paper uses the calculation formula of the gamma function to cleverly deal with two types of generalized integrals, and further generalizes, and gives more general solution ideas and conclusions.

Pages: 12-15 | Views: 242 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Ruijia Shi. Solve two kinds of generalized integrals by using gamma function. Int J Stat Appl Math 2020;5(5):12-15.
Call for book chapter
International Journal of Statistics and Applied Mathematics